Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1103–1109 (Mi zvmmf2698)  

Scientific communications

Stochastic model of the non-steady-state flow of a two-phase medium

F. A. Krivoshei

Kiev

Full text: PDF file (833 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 971–975

Bibliographic databases:
UDC: 517.958
MSC: Primary 76T99; Secondary 76M35, 60H15
Received: 15.10.1992

Citation: F. A. Krivoshei, “Stochastic model of the non-steady-state flow of a two-phase medium”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1103–1109; Comput. Math. Math. Phys., 33:7 (1993), 971–975

Citation in format AMSBIB
\Bibitem{Kri93}
\by F.~A.~Krivoshei
\paper Stochastic model of the non-steady-state flow of a two-phase medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1103--1109
\mathnet{http://mi.mathnet.ru/zvmmf2698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231793}
\zmath{https://zbmath.org/?q=an:0798.76091}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 971--975
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2698
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:52
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021